Acta Mathematicae Applicatae Sinica

, Volume 16, Issue 1, pp 27–35 | Cite as

Delay systems and optimal control

  • Xiang Xiaoling
  • Kuang Huawu


In this paper, we generalize Gronwall lemma to the case with time lags and use them to study delay controlled systems. For delay controlled systems associated withC 0-semigroup and analytic semigroup, we obtain the existences of mild solutions and optimals control. Lastly, an example is given to illustrate our abstract results.

Key words

Semigroup delay system Gronwall lemma a priori estimate optimal control 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N.U. Ahmad. Semigroup Theory with Application to Systems and Control. Pitman Reserarch Notes in Maths, Series 246, Longman Scientific Technical, Essex, New York, 1991Google Scholar
  2. 2.
    N.U. Ahmed, K.L. Teo. Optimal Control of Distributed Parameter Systems. North-Holland, New York, Oxford, 1981MATHGoogle Scholar
  3. 3.
    C.C. Travis, F. Webb. Existence and Stability for Partial Functional Differential Equation.Trans. Amer. Maths. Soc., 1974, 200: 395–418MATHCrossRefGoogle Scholar
  4. 4.
    X. Li, J. Yong. Optimal Control Theory For Infinite Dimensional Systems. Birkhäuser, Boston, 1995Google Scholar
  5. 5.
    X. Xiang. Existence of Periodic Solutions for Delay Partial Differential Equation.ACTA Mathmatica Scientia, 1991, 14(1): 73–81MATHGoogle Scholar
  6. 6.
    X. Xiang, N.U. Ahmed. Existence of Periodic Solutions of Semilinear Evolution Equations with Time Lags.Nonlinear Analysis, TMA, 1992, 18(11): 1063–1070MATHCrossRefGoogle Scholar
  7. 7.
    X. Li, Y. Yao. Maximum Principle of Distributed Parameter, Systems with Time Lags. Proceedings of Conference on Control Theory of Distributed Parameter Systems and Applications, Austria, July 1984, Springer-Verlag, 1984Google Scholar
  8. 8.
    E. Balder. Necessary and Sufficient Conditions forL 1-strong-weak Lower Semicontinuous of Integral Funcationals.Nonlinear Analysis, TMA, 1987, 11: 1399–1404MATHCrossRefGoogle Scholar
  9. 9.
    A. Pazy. Semigroup of Linear Operators and Applications to Partial Differential Equations. Spring-Verlag, Heidelbarg, Berlin, New York, 1983Google Scholar
  10. 10.
    Q.X. Ye, Z.U. Li. Introductory To Reaction-Diffusion Equations. Science Publishing Society, China, 1990, 412–421Google Scholar

Copyright information

© Science Press 2000

Authors and Affiliations

  • Xiang Xiaoling
    • 1
  • Kuang Huawu
    • 1
  1. 1.Department of MathematicsGuizhou UniversityGuiyangChina

Personalised recommendations